A. Bernini, F. Disanto, R. Pinzani, and S. Rinaldi, Permutations defining convex permutominoes, J. Int. Seq, vol.10, 2007.

M. Bousquet-m-`-elou, A method for the enumeration of various classes of column-convex polygons, Discrete Mathematics, vol.154, issue.1-3, pp.1-25, 1996.
DOI : 10.1016/0012-365X(95)00003-F

M. Bousquet-m-`-elou and A. J. Guttmann, Enumeration of three-dimensional convex polygons, Annals of Combinatorics, vol.1, issue.1, pp.27-53, 1997.
DOI : 10.1007/BF02558462

S. Brlek, G. Labelle, and A. Lacasse, PROPERTIES OF THE CONTOUR PATH OF DISCRETE SETS, International Journal of Foundations of Computer Science, vol.17, issue.03, pp.543-556, 2006.
DOI : 10.1142/S012905410600398X

S. J. Chang and K. Y. Lin, Rigorous results for the number of convex polygons on the square and honeycomb lattices, J. Phys. A: Math. Gen, vol.21, pp.2635-2642, 1988.

M. Delest and X. G. Viennot, Algebraic languages and polyominoes enumeration, Theoretical Computer Science, vol.34, issue.1-2, pp.169-206, 1984.
DOI : 10.1016/0304-3975(84)90116-6

URL : http://doi.org/10.1016/0304-3975(84)90116-6

F. Disanto, A. Frosini, R. Pinzani, and S. Rinaldi, A closed formula for the number of convex permutominoes, El. J. Combinatorics, pp.14-57, 2007.

F. Incitti, Permutation Diagrams, Fixed Points and Kazhdan-Lusztig R-Polynomials, Annals of Combinatorics, vol.10, issue.3, pp.369-387, 2006.
DOI : 10.1007/s00026-006-0294-6

P. Leroux, E. Rassart, and A. Robitaille, Enumeration of Symmetry Classes of Convex Polyominoes in the Square Lattice, Advances in Applied Mathematics, vol.21, issue.3, pp.343-380, 1998.
DOI : 10.1006/aama.1998.0601

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences
DOI : 10.1007/978-3-540-73086-6_12

R. P. Stanley, Enumerative Combinatorics 2, 1999.